# SDR CALA2024100402562

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 148N110320
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR O/B OPENING SHEAR TIE HAS CORROSION STR 6R AT STA 1806. REPAIR WORK DOCUMENTED ON LP 9448205. REF AMES NR 172653-0300-0112 FABRICATED AND REPLACED ON NR 172653-0300-0010 SSFR IS ACCOMPLIS HED NR GENERATED FOR TRACKING PURPOSE ONLY
